# SDR MALA030492

- Difficulty date: October 29, 2003
- Submitted: November 14, 2003
- Operation: Air carrier
- Aircraft: N434XJ
- Make and model: Saab 340B
- Aircraft serial: 340B434
- Aircraft time: 13,985 hours, 15,387 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED 4K-INSPECTION TIMCO FOUND CORROSION AT STA 225.0 WL 70.0 VERTICAL SUPPORT LT SIDE OF COCKPIT DOOR.  MAINTENANCE CUT OUT DAMAGED AREA FABRICATED AND INSTALLED T-ANGLE REPAIR IAW MESABA EO S53185.
